# SDR ASOA20131105416

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 864
- Aircraft time: 25,365 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SUPPORT CORRODED BEYOND LIMITS.  R & R SUPPORT.
